# SDR AALA202405026632

- Difficulty date: May 1, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 74,090 hours, 28,571 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Panel
- Condition: Loose
- Location: Cockpit Door
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR IS STUCK CLOSED FLIGHT CREW COULD NOT OPEN INFLIGHT WITH OR WITHOUT ELECTRICAL POWER ON THE DOOR. FLIGHT CREW TRIED OPENING IT FROM BOTH SIDES( IN AND OUTSIDE FLIGHT DECK). MAINTENANCE FOUND PANEL ABOVE THE FLIGHT DECK DOOR LOOSE AND SHIFTED DOWNWARD. MAINTENANCE REPOISITIONED THE PANEL AND TIGHTENED HARDWARE AS REQUIRED. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
